Barnes-type degenerate Euler polynomials

Dmitry V. Dolgy, Dae San Kim, Taekyun Kim, Toufik Mansour

Research output: Contribution to journalArticlepeer-review


In this paper, we consider the Barnes-type degenerate Euler polynomials. We present several explicit formulas and recurrence relations for these polynomials. Also, we establish a connection between our polynomials and several known families of polynomials.

Original languageEnglish
Pages (from-to)388-396
Number of pages9
JournalApplied Mathematics and Computation
StatePublished - 15 Jun 2015

Bibliographical note

Publisher Copyright:
© 2015 Elsevier Inc. All rights reserved.


  • Barnes-type degenerate Euler Polynomials
  • Bernoulli polynomials
  • Umbral calculus

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Barnes-type degenerate Euler polynomials'. Together they form a unique fingerprint.

Cite this